MAUDE Adverse Event Report: COVIDIEN LLC ENDOFLIP ENDO CATHETER EF-322N 16CM NASAL TIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)

COVIDIEN LLC ENDOFLIP ENDO CATHETER EF-322N 16CM NASAL TIP; SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Model Number EF-322N
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, rn noted the pressure reading for the endo flip balloon was reading abnormally high at 200.The pressure reading should have been 20 or below.Rn notified the physician of the pressure reading.The decision was made to stop the procedure and obtain a new zero-pressure reading with the current catheter.The pressure reading didn't change after having the machine calculate zero pressure a second time.Endo flip catheter was removed from service.A new catheter was obtained and the procedure continued without incident.

Brand Name
ENDOFLIP ENDO CATHETER EF-322N 16CM NASAL TIP
Common Device Name
SYSTEM, GASTROINTESTINAL MOTILITY (ELECTRICAL)
Manufacturer (Section D)
COVIDIEN LLC
3062 bunker hill lane
santa clara CA 95054
MDR Report Key16271168
Report Number16271168
Device Sequence Number5991398
Product Code FFX
UDI-Device Identifier10884521809413
UDI-Public10884521809413
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/19/2023
Report Date (Section F) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEF-322N
Device Lot Number22K1008JZ(20)03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight64 KG
Patient RaceWhite
Date Report Sent to FDA01/19/2023